# SDR UIEA2022100801104

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel Support
- Part number: 143A948534
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO COMP, R/H AFT BULKHEAD PANEL SUPPORT, STA 500G, RBL 25, WL 157 (REMOVED AND REPLACED R/H AFT BULKHEAD PANEL SUPPORT @STA 500G, RBL 25, WL 157 PER DWG# 143A7902 AND SRM 51-40-02-0G-0)
